# SDR GLBA96250

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 32138
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DLH - LANDING GEAR ALARM ON MAP ILLUMINATES BETWEEN 2,500 FEET AND 4,000 FEET AGL.  AURAL WARNING CALLS OUT 'LANDING GEAR'.  MAINTENANCE REPLACED BOTH AIRSPEED SWITCHES, PERFORMED PITOT-STATIC TEST AND OPERATIONAL CHECKS GOOD.  (M)
